MathSciNet Relay Station
MathSciNet bibliographic data
MR311122 (46 #10218) 65M10
Fix, G.; Nassif, N. On finite element approximations to time-dependent problems. Numer. Math. 19 (1972), 127–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement